# SDR CALA2014020300142

- Difficulty date: January 31, 2014
- Submitted: February 4, 2014
- Operation: Air carrier
- Aircraft: N41140
- Make and model: Boeing 757224
- Aircraft serial: 30353
- Aircraft time: 57,928 hours, 12,239 cycles
- System (JASC): 2565 · Escape Slide
- Part: Actuator
- Part number: 1268127
- Part serial: 01361
- Condition: Failed
- Location: Evac Slide
- Part time: 29,700 hours, 8,183 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-25-3-0019 LT OFF WING ESCAPE SYS ACTUATOR FAILED OPERATIONS & FUNCTION CHECK LEAKING.  R & R LT OFF WING ESCAPE SYS ACTUATOR IAW B75 7 AMM 25-65-05.  ROTABLE PARTS CHANGE WAS INDICATED TT 1607870,  SN OFF 01361 ACTUATOR, WING OFF 19-2565-9-0003 1361 & ON 19-2565-9-0003 1367.
